Fibre cycles of holomorphic maps. I. Local flattening.
Mathematische Annalen, Tome 296 (1993) no. 4, pp. 269-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1993__296_4_165086,
author = {Bernd Siebert},
title = {Fibre cycles of holomorphic maps. {I.} {Local} flattening.},
journal = {Mathematische Annalen},
pages = {269--284},
year = {1993},
volume = {296},
number = {4},
zbl = {0807.32011},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165086/}
}
Bernd Siebert. Fibre cycles of holomorphic maps. I. Local flattening.. Mathematische Annalen, Tome 296 (1993) no. 4, pp. 269-284. http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165086/